# SDR USAA200512005

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 44,696 hours, 30,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH LONG WEAR AREA ON SKIN AT STA 880 FUSELAGE SKIN UNDER DORSAL FIN.  INSTALLED REPAIR DOUBLER PER EA 97175 AND SRM 53-60-01 REPAIR 9.
